# SDR 3D9A201502200004

- Difficulty date: February 20, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N401DC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7101
- Aircraft time: 7,794 hours, 21,977 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 11730107
- Part serial: 7101
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,247 hours, 4,441 cycles
- Component: Tail Boom, Bolkms
- Component part number: 11730056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY PREFLIGHT CHECK, FOUND A 55 MM CRACK ON LEFT HAND TAIL BOOM TO VERTICAL FIN DOUBLER.
